MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 4; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 4; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision surgery of the left knee due to the bearing dislocation, approximately ten (10) months post-op.Due diligence is in progress for this complaint; to date, no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records did not identify any discrepancies that would have contributed to the reported event.Device is used for treatment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 4
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
s
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14942614
Report Number3002806535-2022-00294
Device Sequence Number4995230
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public(01)05019279785940(17)260427(10)168300
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/27/2026
Device Model NumberN/A
Device Catalogue Number159548
Device Lot Number168300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight159 KG